Journal of Function Spaces

Journal of Function Spaces / 2007 / Article

Open Access

Volume 5 |Article ID 746031 |

Lasha Ephremidze, Nobuhiko Fujii, Yutaka Terasawa, "The Riesz “rising sun” lemma for arbitrary Borel measures with some applications", Journal of Function Spaces, vol. 5, Article ID 746031, 13 pages, 2007.

The Riesz “rising sun” lemma for arbitrary Borel measures with some applications

Academic Editor: Vakhtang Kokilashvili
Received01 Jul 2006


The Riesz “rising sun” lemma is proved for arbitrary locally finite Borel measures on the real line. The result is applied to study an attainability problem of the exact constant in a weak (1,1) type inequality for the corresponding Hardy-Littlewood maximal operator.

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.